# SDR RAIA00104018

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 12,923 hours, 11,599 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C850176
- Part serial: 197
- Condition: Failed
- Location: Stall Warning
- Part time: 76,140 hours, 8,370 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EWR-DURING TAXI RIGHT HAND STALL CAPTION ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE ANGLE OF ATTACK SENSOR IAW J41 MAINTENANCE MANUAL.
